# SDR G1IA201803100001

- Difficulty date: March 7, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N68MN
- Make and model: Beech B200
- Aircraft serial: BB1962
- Aircraft time: 4,019 hours, 5,235 cycles
- Engine: Pwc PT6A42A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646289
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

PILOT REPORTED THAT WHILE ON FINAL APPROACH,  PLACED THE GEAR HANDLE DOWN. IT FELT VERY MUCH LIKE A NORMAL EXTENSION. ON PERFORMING THE LANDING CHECKLIST,  NOTICED THAT OF THE GREEN LIGHTS WERE ON. THE LNDG LIGHTS WERE REFLECTING OFF THE CLOUDS BACK INTO THE COCKPIT, BOTH SETS OF MAIN GEAR DOORS WERE OPEN AND WHEN PULLING THE POWER BACK, GEAR WRNG HORN WOULD NOT COME ON.  ELECTED TO MAKE A NORMAL LANDING.  MADE A NORMAL LANDING NOT USING BRAKES OR REVERSE.  ALL SITUATIONS NORMAL,  TAXIED BACK TO THE HANGER WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED GEAR SWINGS, FOUND THE POWER WIRE FOR THE NOSE GEAR DOWN AND LOCKED SWITCH BROKEN AND SHORTED TO GROUND.  REPLACED AND RIGGED THE SWITCH. FUNCTIONAL CHECKS COMPLETED, SATISFACTORY RESULTS. OPS CHECK FLIGHT COMPLETED,  SATISFACTORY RESULTS.
